教師資料查詢 | 類別: 期刊論文 | 教師: 錢傳仁CHYAN CHUAN-JEN (瀏覽個人網頁)

標題:Certain classes of polynomial expansions and multiplication formulas
學年91
學期1
出版(發表)日期2003/01/01
作品名稱Certain classes of polynomial expansions and multiplication formulas
作品名稱(其他語言)
著者陳功宇; Chen, Kung-yu; Chyan, C. J.; Srivastava, H. M.錢傳仁= Chyan, Chuan-jen ; Srivastava, H. M. ; Chen, Kung-yu
單位淡江大學數學學系
出版者
著錄名稱、卷期、頁數Mathematical and computer modelling 37(1-2), pp.135-154
摘要The authors first present a class of expansions in a series of Bernoulli polyomials and then show how this general result can be applied to yield various (known or new) polynomial expansions. The corresponding expansion problem involving the Euler polynomials is then considered in an analogous manner. Several general multiplication formulas, involving (for example) certain families of generalized hypergeometric polynomials, are also investigated in the context especially of the classical Jacobi, Laguerre, and other related orthogonal polynomials.
關鍵字Polynomial expansions;Multiplication formulas;Bernoulli and Euler polynomials;Generalized hypergeometric polynomials;Generating functions;Dixon's summation theorem;Jacobi polynomials;Laguerre polynomials;Generalized Bessel polynomials;Hermite polynomials;Gegenbauer (or ultraspherical) polynomials;Generalized Rice polynomials;Chu-Vandermonde theorem;Legendre (or spherical) polynomials;Chebyshev polynomials
語言英文
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!